Saddle-focus singular cycles and prevalence of hyperbolicity
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, p. 623-649
@article{AIHPC_1998__15_5_623_0,
     author = {San Mart\'\i n, Bernardo},
     title = {Saddle-focus singular cycles and prevalence of hyperbolicity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {5},
     year = {1998},
     pages = {623-649},
     zbl = {0990.37020},
     mrnumber = {1643397},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_5_623_0}
}
San Martín, Bernardo. Saddle-focus singular cycles and prevalence of hyperbolicity. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, pp. 623-649. http://www.numdam.org/item/AIHPC_1998__15_5_623_0/

[1] R. Bamon, R. Labarca, R. Mane and M.J. Pacifico; The explosion of singular cycles, Publications Mathématiques, I.H.E.S., Vol. 78, 1993, pp. 207-232. | Numdam | MR 1259432 | Zbl 0801.58010

[2] L. Mora and M. Viana, Abundance of strange attractors, Acta Math., Vol. 171, 1993, pp. 1-71. | MR 1237897 | Zbl 0815.58016

[3] S. Newhouse and J. Palis ;Cycles and bifurcation theory, Ast'erisque, Vol. 31, 1976, pp. 293-301. | MR 516408 | Zbl 0322.58009

[4] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable set for diffeomorphisms, Publ. Math. I.H.E.S, Vol. 50, 1979, pp. 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[5] S. Newhouse, J. Palis and F. Takens, Bifurcations and stability of families of diffeomorphisms, Publ. Math. I.H.E.S., Vol. 57, 1983, pp. 5-71. | Numdam | MR 699057 | Zbl 0518.58031

[6] M.J. Pacifico and A. Rovella, Unfolding contracting cycles, Ann. Scient. Ec. Norm. Sup., 4e serie t. 26, 1993, pp. 691-700. | Numdam | MR 1251149 | Zbl 0802.58036

[7] J. Palis and F. Takens, Cycles and measure of bifurcation sets for two-dimensional diffeomorphims, Inventiones Math., Vol. 82, 1985, pp. 397-422. | MR 811543 | Zbl 0579.58005

[8] J. Palis and F. Takens, Hyperbolicity and the creation of homoclinic orbits, Annals of Math., Vol. 125, 1987, pp. 337-374. | MR 881272 | Zbl 0641.58029

[9] J. Palis and F. Takens, Hyperbolicity & sensitive chaotic dynamics at homoclinic bifurcations, Cambridge studies in advanced mathematics, Vol. 35. | Zbl 0790.58014

[10] A. Rovella, The Dynamics of Perturbations of the contracting Lorenz attractor, Bol. Soc. Bras. Math., Vol. 24, No. 2, 1993, pp. 233-259. | MR 1254985 | Zbl 0797.58051

[11] B. San Martin, Contracting singular cycles. To appears.

[12] C. Tresser, About some theorems by L. P. Sil'nikov, Annals Inst. Henri Poincare., Vol. 40 No. 4, 1984, pp. 441-461. | Numdam | MR 757766 | Zbl 0556.58025

[13] E. Wiggins, Global bifurcations and chaos, Applied. Mathematical Sciences, Vol. 73, Springer Verlag, pp. 301-306. | Zbl 0661.58001